.
<!--[if (gte mso 9)|(IE)]>
<![endif]--> <!--[if (gte mso 9)|(IE)]>
<![endif]-->
<!--[if (gte mso 9)|(IE)]>
<![endif]--> <!--[if (gte mso 9)|(IE)]>
<![endif]-->
<!--[if (gte mso 9)|(IE)]>
<![endif]--> <!--[if (gte mso 9)|(IE)]>
| <![endif]-->
<!--[if (gte mso 9)|(IE)]> |
<![endif]--> <!--[if (gte mso 9)|(IE)]>
<![endif]--> |
<!--[if (gte mso 9)|(IE)]> |
<![endif]--> <!--[if (gte mso 9)|(IE)]>
<![endif]-->
<!--[if (gte mso 9)|(IE)]>
<![endif]--> <!--[if (gte mso 9)|(IE)]>
<![endif]-->
|
FOR IMMEDIATE RELEASE – 07/16/2024 – Lilburn, GA, GURU INC. is voluntarily recalling Infla-650 Herbal Dietary Supplement Capsules, Lot No. IN-032, 700 mg to the consumer/user level. Infla-650 capsules has been found to be tainted with acetaminophen, diclofenac and phenylbutazone, which are not listed on the label. Products containing acetaminophen, diclofenac and phenylbutazone cannot be marketed as dietary supplements. Infla-650 Herbal Dietary Supplement Capsules is an unapproved new drug for which safety and efficacy have not been established and, therefore, subject to recall.
Risk Statement: Use of the product poses a serious threat to consumers because it may result in unintentional acetaminophen overdose, especially if it is used in combination with other acetaminophen-containing products.
|
<!--[if (gte mso 9)|(IE)]> |
<![endif]--> <!--[if (gte mso 9)|(IE)]>
<![endif]--> |
<!--[if (gte mso 9)|(IE)]> |
<![endif]-->
|